# SDR CALA0001973

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2 INCH CRACK IN SHEAR FOOT ON BULKHEAD FRAME AT STA 1309, L14R. A REPAIR ANGLE WAS INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-5, AND EA 9-5314-2-A0813.
